Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dont know what to do....thanks John

Posted by Robin.d.j on August 19, 2002, at 20:52:43

In reply to Re: Dont know what to do, posted by John2222 on August 19, 2002, at 20:27:16

> Robin, Just hang in there, each day. I started at 37.5 mg XR Effexor per day and had some similar feelings as you, but after 4 or 5 days I was already feeling better. However the full adjustment to the new medicine took about a week.
>
> Then when I increased from 37.5 to 75, I felt a little spacey as well for about a week. But it has all been worth it (I have been taking Effexor XR for about4 months now)and it has really stablized my overall mood and perception.
>
> I used to agonize over everything. I felt like I had to right every wrong (Don Quixote syndrome)but now everything seems more in balance.
>
> Stay with it!
>
> Keep in touch here.
>
> John
> > Well I took one more capsul at 230 and the effect was not as bad today ...hope I can sleep tonight ...and see how things go tomorrow ...Im going to try to work tomorrow after being off for 10 days..
> > thankyou everyone ...Ill keep you posted...Robin
> John I dont normally get so messed up ..when I have it has only been for a month or 2 ..I dont even know what to expect as far as what the pill will do for this stressful time I'm going through ...why do people have to increase .. and just what will this effexor do for me
>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Robin.d.j thread:116804
URL: http://www.dr-bob.org/babble/20020814/msgs/117012.html